Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 6, NWS Corpus Christi, TX

May 29, 2005Kleberg County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 29, 2005, 5:35 PM CDT for Kleberg County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 5:35 PM CDT (22:35 UTC)
Expired
May 29, 2005, 6:15 PM CDT
In force
40 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 35 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 5:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 292235
TORCRP
TXC273-292315-
/O.NEW.KCRP.TO.W.0006.050529T2235Z-050529T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 PM CDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN KLEBERG COUNTY IN TEXAS

* UNTIL 615 PM CDT

* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES WEST OF
  NATIONAL SEASHORE...OR ABOUT 16 MILES EAST OF KINGSVILLE...MOVING
  EAST AT 10 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RURAL NORTHEASTERN KLEBERG COUNTY AT 550 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR TEXAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR TEXAS.

LAT...LON 2755 9772 2755 9733 2743 9738 2739 9736
      2756 9727 2757 9722 2757 9722 2746 9730
      2739 9732 2738 9752 2738 9768

$$

94

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:55 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 29, 2:55 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
255 PM CDT SUN MAY 29 2005

.SHORT-TERM (TONIGHT THROUGH MONDAY NIGHT)...LOOKS AS IF IT WILL BE
ANOTHER ACTIVE NIGHT OVER THE CWFA AS NEXT S/W MOVES TOWARD THE
AREA.  THIS LOBE IS NOW OVER NORTHWEST MEXICO AND CONTINUES TO DIG
TO THE SOUTHEAST.  MAIN EFFECTS WILL BE FELT THIS EVENING OVER THE
WEST AND OVER THE EAST LATE TONIGHT/MONDAY MORNING BEFORE IT EXITS
OUT AGAIN.  CONVECTION DEVELOPING OVER THE KVCT AREA ATTM ON
BACKSIDE OF UPPER S/W WHICH MOVED ACROSS THIS MORNING.  SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH 12Z MONDAY AREA-WIDE AS
ATMOSPHERE IS QUITE UNSTABLE.  FORECAST 500MB TEMPS APPEAR TO BE
ONLY A BIT WARMER THAN OVERNIGHT/THIS MORNING BUT LARGE CAPES AND
SOME SHEAR WILL ALLOW FOR POTENTIAL FOR SEVERE.  SHEAR GETS WEAKER
OVERNIGHT WITH BEST SHEAR REMAINING OVER THE NORTHEAST.  WILL LIKELY
SEE SOME LOCALLY HEAVY RAINFALL BUT SINCE THE AREA HAS BEEN SO DRY
FOR SO LONG AND ONLY ISOLATED HEAVY RAINFALL OBSERVED LAST NIGHT
WILL NOT NEED A FFA AT THIS TIME.  WEAK RIDGE BEGINS TO BUILD IN ON
MONDAY WITH SOME WEAK SUBSIDENCE LATE BUT ATMOSPHERE REMAINS
UNSTABLE.  HOWEVER...850MB WINDS PROGGED TO BE MORE FROM THE WEST
WHICH TENDS TO BE UNFAVORABLE FOR CONVECTION HERE.  WILL ONLY GO
WITH AFTERNOON 20 POPS ALL BUT THE FAR WESTERN CWFA.  SINCE EXPECT
AFTERNOON CONVECTION TO BE HEAT DRIVEN AND WITH WEAK SUBSIDENCE
MOVING INTO THE AREA...WILL ONLY CALL FOR LOW-END SLIGHT CHANCE POPS
FOR THE EVENING.  WET GROUND FROM RAIN COULD CAUSE SOME FOG PROBLEMS
OVERNIGHT MONDAY NIGHT.  FOR TEMPS...STAYED ON THE LOW SIDE OF
GUIDANCE FOR TONIGHT GIVEN EXPECT SOME RAIN-COOLED AIR ALTHOUGH
DEWPOINTS ARE UP TONIGHT.  WENT ON THE WARM SIDE OR ABOVE GUIDANCE
FOR MONDAY GIVEN 850MB WIND PROFILE FORECAST.  TEMP GUIDANCE LOOKS
REASONABLE FOR MONDAY NIGHT.

&&

.MARINE...SCEC CONDITIONS WILL LIKELY EXIST OVER THE SOUTHERN BAYS
AND SOUTHERN NEARSHORE WATERS THROUGH EARLY EVENING...THEN SHIFT
EAST INTO THE OFFSHORE GULFMEX AS LOW LEVEL JET MOVES EAST. DO NOT
THINK WILL HAVE PROBLEMS WITH WINDS TOMORROW OR MONDAY NIGHT WITH
RESPECT TO SCEC OR SCA.  CHANCE THUNDER MAINLY OVERNIGHT AND MONDAY
MORNING WITH THE APPROACH OF THE UPPER LOW.

&&

.AVIATION...HAVE MENTION TSRA THIS AFTERNOON AND THIS EVENING OVER
KVCT AREA WHERE INSTABILITY IS HIEST. HAVE VCTS FOR KALI AND KCRP
FOR THIS AFTERNOON/EVENING IN CASE SOMETHING DEVELOPS ALONG THE
SEA-BREEZE.  APPEARS BEST SHOT FOR CONVECTION TONIGHT WILL START OVR
THE KLRD AREA AOA 02Z THEN MOVE EAST OVERNIGHT WITH MOST CONVECTION
AFTER MIDNIGHT KALI...KCRP AND KVCT.  MAINTAIN SOME RESIDUAL PRECIP
OVER THESE THREE LOCATIONS FOR AFTER SUNRISE BUT EXPECT QUITE AFTER
15Z ALL LOCATIONS.  WILL HAVE TO MONITOR FOR LOW CLOUDS DEVELOPING
ONCE AGAIN AFTER SUNRISE AS THE MOISTURE EVAPORATES FROM THE GROUND
DURING DAYTIME HEATING.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...HIGH INSTABILITY/MOISTURE IN
PLACE THROUGH TUESDAY EVENING. SEA BREEZE BOUNDARY/DIABATIC
HEATING/250HPA DIVERGENCE WILL ATTEMPT TO OVERCOME GENERAL
SUBSIDENCE TO WARRANT SLIGHT CHANCE/LOW-END CHANCE POPS ACROSS THE
CENTRAL INTERIOR. GFS/NAM INDICATE MCS DEVELOPMENT ACROSS
SOUTH-CENTRAL TEXAS OVERNIGHT TUESDAY THEN PROPAGATING OFF THE
SOUTHEAST TEXAS COAST WEDNESDAY IN RESPONSE TO A MID-LEVEL
SHORTWAVE. THIS FEATURE WILL LIKELY BE SUSTAINED BY HIGH
MOISTURE/INSTABILITY ENVIRONMENT WITH 30 TO 35 KNOTS OF SOUTHERLY
LOW-LEVEL INFLOW. WILL SHOW SLIGHT CHANCE/LOW-END CHANCE POPS LATE
TUESDAY NIGHT ACROSS THE NORTHERN COUNTIES. SEVERAL FIELDS FROM BOTH
THE NAM/GFS SUGGEST AN OUTFLOW BOUNDARY AFFECTING THE AREA WEDNESDAY
WITH SIMILAR ENVIRONMENTAL CONDITIONS PERSISTING. WILL ACCORDINGLY
SHOW SLIGHT CHANCE POPS WEST TO LOW-END CHANCE POPS EAST. STRONG
AND/OR DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT.
ADDITIONAL WEAK SHORTWAVE ENERGY WARRANTS SLIGHT CHANCE POPS
WEDNESDAY NIGHT. PERSISTENCE WILL BE APPLIED TO TEMPERATURES BUT
HAVE LOWERED HIGHS WEDNESDAY DUE TO AIRMASS IN THE WAKE OF THE
OUTFLOW BOUNDARY. SCEC/MARGINAL SCA CONDITIONS EXPECTED OVER THE
WATERS DUE TO MESOSCALE EFFECTS TUESDAY NIGHT/WEDNESDAY.

MOISTURE/INSTABILITY REMAIN AT HIGH LEVELS THURSDAY. 500HPA
SHORTWAVE POSITION AND ASSOCIATED FORCING STILL IN QUESTION BUT
LIKELY TO AFFECT EASTERN PORTIONS IN THE MORNING. DIABATIC HEATING
WILL BE THE PRIMARY FORCING MECHANISM IN THE AFTERNOON WITH
POST-SHORTWAVE SUBSIDENCE OPPOSING. WILL GRADE POPS FROM NIL
SOUTHWEST TO LOW-END CHANCE FAR NORTHEAST. LONGWAVE TROUGH BECOMES
ESTABLISHED ACROSS THE WESTERN UNITED STATES THURSDAY NIGHT THROUGH
SUNDAY. 500HPA SHORTWAVE TROUGHS ALONG THE EASTERN PERIPHERY OF THIS
FEATURE WILL VIE WITH UPPER-LEVEL RIDGING ACROSS SOUTH TEXAS. THESE
SHORTWAVES APPEAR MOST INFLUENTIAL FRIDAY NIGHT/SATURDAY NIGHT(WITH
RESPECT TO LAYERED Q-VECTOR CONVERGENCE FIELDS) AND MAINLY
NORTH/WEST SECTIONS WHERE MOISTURE/INSTABILITY WILL BE GREATEST.
POPS WILL RANGE FROM SLIGHT CHANCE SOUTHEAST TO LOW-END CHANCE
NORTHWEST. MID-LEVEL RIDGING/SUBSIDENCE/DRIER AIR WILL TAKE HOLD
SUNDAY. TEMPERATURES/SKY COVER WILL BE GEARED TOWARD PERSISTENCE.
BREEZY/WINDY INTERIOR AND SCA CONDITIONS OVER THE WATERS EXPECTED
THURSDAY/FRIDAY IN RESPONSE TO STRONGER LOW-LEVEL JET AND
THERMAL/PRESSURE GRADIENTS PRECEDING UPSTREAM TROUGH.

&&

.PRELIMINARY POINT TEMP/POPS

CORPUS CHRISTI  72  92 72  92 76 / 60 20 10 05 05
VICTORIA        70  90 70  91 72 / 60 40 10 20 40
LAREDO          74 100 76 104 79 / 50 10 10 05 10
ALICE           70  95 71  98 75 / 60 20 10 20 10
ROCKPORT        73  88 75  89 78 / 60 30 10 05 30
COTULLA         69  94 71 100 75 / 60 10 10 05 20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TORNADO WATCH TXZ299>234-239>247.
GM...NONE.

&&

86/GW...SHORT-TERM
85/BB...LONG-TERM
Hazardous weather outlook, May 29, 12:24 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 PM CDT SUN MAY 29 2005

GMZ230-235-250-255-270-275-TXZ229>234-239>247-292330-
ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES-
REFUGIO-SAN PATRICIO-VICTORIA-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB-
1224 PM CDT SUN MAY 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON...MAINLY OVER THE NORTHERN SECTIONS OF THE COASTAL BEND...
VICTORIA AREA AND RIO GRANDE PLAINS.  SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO INCREASE IN AREAL COVERAGE TONIGHT AS AN UPPER LEVEL
STORM SYSTEM APPROACHES SOUTH TEXAS.  THROUGH TONIGHT...ISOLATED
SEVERE STORMS ARE POSSIBLE...MAINLY NEAR AND NORTH OF A LAREDO TO
ALICE TO ROCKPORT LINE.  THE MAIN CONCERN WILL BE DAMAGING WINDS AND
HAIL AROUND 1 INCH IN DIAMTER.  LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE MAINLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL LINGER INTO MONDAY MORNING...MAINLY
OVER THE EXTREME COASTAL BEND AND VICTORIA AREA...AS AN UPPER LEVEL
STORM SYSTEM SLOWLY MOVES EAST ACROSS SOUTH TEXAS. A CHANCE FOR
THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS MOISTURE LINGERS
OVER SOUTH TEXAS AND A FEW WEAK UPPER DISTURBANCES CROSS THE REGION
FROM THE NORTHWEST...HOWEVER THUNDERSTORM COVERAGE IS EXPECTED TO
GENERALLY REMAIN ISOLATED TO SCATTERED AT TIMES WITH THE BEST CHANCE
FOR STORMS OCCURRING ACROSS INLAND SECTIONS TUESDAY AND WEDNESDAY.
GIVEN ENOUGH HEATING...SOME OF THESE STORMS COULD BECOME STRONG
PRODUCING ISOLATED HEAVY DOWNPOURS...FREQUENT LIGHTNING...SMALL HAIL
AND GUSTY WINDS...HOWEVER ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT.

GW/TE/MG

In the hours before

Special weather statement, May 29, 2:39 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
239 PM CDT SUN MAY 29 2005

TXZ229>234-239>247-292302-
ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB-
239 PM CDT SUN MAY 29 2005

...A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT...

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH VALID UNTIL
1100 PM CDT SUNDAY EVENING. THE WATCH INCLUDES THE COUNTIES OF
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA AND WEBB. SOME CITIES INCLUDED IN THE WATCH ARE ALICE...
ARANSAS PASS...BEEVILLE...BENAVIDES...CORPUS CHRISTI...COTULLA...
ENCINAL...GEORGE WEST...GOLIAD...INGLESIDE...KINGSVILLE...LAREDO...
MATHIS...PORT ARANSAS...PORT LAVACA...PORT OCONNOR...PORTLAND...
REFUGIO...ROBSTOWN...ROCKPORT...SEADRIFT...SINTON...SKIDMORE...THREE
RIVERS...TILDEN AND VICTORIA.

A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES TO OCCUR
IN OR NEAR THE WATCH AREA. IF TORNADOES DO IN FACT DEVELOP OR ARE
SPOTTED...THEN A TORNADO WARNING WILL BE ISSUED.

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION. RESIDENTS ACROSS SOUTH TEXAS SHOULD REMAIN ALERT AND BE
READY TO QUICKLY ACT IF THREATENING WEATHER APPROACHES YOUR AREA. IF
SEVERE WEATHER THREATENS YOUR AREA...THEN MOVE TO AN INTERIOR ROOM
AND LAY DOWN ON THE FLOOR. IF CAUGHT OUTSIDE...LAY FLAT DOWN ON THE
GROUND...PREFERABLY IN A DITCH OR OTHER LOW SPOT. NEVER TRY TO OUTRUN
SEVERE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION.

FOR THE LATEST WEATHER FORECASTS AND WARNINGS...CHECK OUR WEB SITE AT
HTTP://WWW.SRH.NOAA.GOV/CRP

GW
Special weather statement, May 29, 4:02 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 PM CDT SUN MAY 29 2005

TXZ243-292145-
NUECES-
402 PM CDT SUN MAY 29 2005

...A STRONG THUNDERSTORM IS AFFECTING WESTERN NUECES COUNTY...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BISHOP...OR 12 MILES NORTH OF
KINGSVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  ROBSTOWN BY 430 PM CDT.
  TULOSO BY 440 PM CDT.

SMALL HAIL AND WINDS OF 45 MPH ARE EXPECTED WITH THIS STORM.

94
Local storm report, May 29, 5:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
523 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 E BISHOP              27.58N 97.72W
05/29/2005  1.00 INCH        NUECES             TX   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED HAIL NEAR INTERSECTION OF
            HIGHWAY 70 AND COUNTY ROAD 75.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:13 PM CDTSevere Thunderstorm WarningCRPLa Salle62 min
May 28, 11:06 PM CDTSevere Thunderstorm WarningCRPLa Salle54 min
May 28, 11:48 PM CDTSevere Thunderstorm WarningCRPMcMullen57 min
May 29, 2:44 AM CDTSpecial Marine WarningCRP91 min
May 29, 4:22 PM CDTSevere Thunderstorm WarningCRPNueces53 min
May 29, 5:09 PM CDTSevere Thunderstorm WarningCRPNueces66 min
May 29, 5:40 PM CDTSpecial Marine WarningCRP2 hr
May 29, 5:55 PM CDTSevere Thunderstorm WarningCRPBee65 min
May 29, 6:04 PM CDTSevere Thunderstorm WarningCRPLa Salle56 min
May 29, 6:16 PM CDTSevere Thunderstorm WarningCRPKleberg59 min
May 29, 6:22 PM CDTSevere Thunderstorm WarningCRPJim Wells, Live Oak53 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningCRPGoliad66 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.